# SDR BJNA040806

- Difficulty date: August 25, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- Engine: Pwa JT8D17A
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 61047811
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY ESCAPE SLIDE LIGHTS INOPERATIVE.  REMOVED AND REPLACD THE AFT EMERGENCY LIGHT BATTERIES IAW AMM 31-51-71.  (M)
